# SDR EE4Y201908289596

- Difficulty date: August 28, 2019
- Submitted: August 28, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 65,252 hours, 50,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, FOUND AT LT WING UPPER SURFACE OVERWING FUEL PORT WITH CORROSION.THE MENTIONED DAMAGE WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS MENTIONED AT COO-EO-2019-9224 AND UNDER FAA FORM 8110-3 APPROVED BY FAA DER ROBERT MANASHI.
